Some results on the stability of the homogeneous functions
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 29-37
Published online March 1, 2005
S. Czerwik
Silesian Univ. of Tech.
Abstract : In this paper we present result on Pexider type of stability and superstability of homogeneous mappings. Some consequences for quadratic mappings and linear operators are also established.
Keywords : stability of functional equations, homogeneous functions
MSC numbers : 39B82
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd